liu.seSearch for publications in DiVA
Change search
ReferencesLink to record
Permanent link

Direct link
On the nonstationary Stokes system in a cone
Linköping University, Department of Mathematics, Mathematics and Applied Mathematics. Linköping University, Faculty of Science & Engineering.
University of Rostock, Germany.
2016 (English)In: Journal of Differential Equations, ISSN 0022-0396, E-ISSN 1090-2732, Vol. 260, no 12, 8277-8315 p.Article in journal (Refereed) PublishedText
Abstract [en]

The authors consider the Dirichlet problem for the nonstationary Stokes system in a threedimensional cone. They obtain existence and uniqueness results for solutions in weighted Sobolev spaces and prove a regularity assertion for the solutions. (C) 2016 Elsevier Inc. All rights reserved.

Place, publisher, year, edition, pages
ACADEMIC PRESS INC ELSEVIER SCIENCE , 2016. Vol. 260, no 12, 8277-8315 p.
Keyword [en]
Nonstationary Stokes system; Conical points
National Category
Mathematics
Identifiers
URN: urn:nbn:se:liu:diva-128716DOI: 10.1016/j.jde.2016.02.024ISI: 000375234300001OAI: oai:DiVA.org:liu-128716DiVA: diva2:933913
Available from: 2016-06-07 Created: 2016-05-30 Last updated: 2016-06-07

Open Access in DiVA

No full text

Other links

Publisher's full text

Search in DiVA

By author/editor
Kozlov, Vladimir
By organisation
Mathematics and Applied MathematicsFaculty of Science & Engineering
In the same journal
Journal of Differential Equations
Mathematics

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 11 hits
ReferencesLink to record
Permanent link

Direct link